MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VISIONIST? CRT-P; cardiac resynchronization therapy pacemaker

BOSTON SCIENTIFIC CORPORATION VISIONIST? CRT-P; cardiac resynchronization therapy pacemaker
Model Number U225
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) recorded a fault code 1003 indicative of a battery voltage too low for the projected remaining capacity.Subsequently, this crt-p was explanted and replaced.This device was received for investigation.No additional adverse patient effects were reported.

Brand Name
VISIONIST? CRT-P
Common Device Name
cardiac resynchronization therapy pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50168830
Report Number2124215-2026-42350
Device Sequence Number20159848
Product Code NKE
UDI-Device Identifier00802526559426
UDI-Public(01)00802526559426(17)231020
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P030005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/20/2023
Device Model NumberU225
Device Catalogue NumberU225
Device Lot Number720816
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Supplement Date Received by Manufacturer08/12/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR
Patient SexMale